Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Early ejaculation during intercourse, no improvement with Hamdard. How can it be improved?

i am 22 years old boy. i had a bad habit that is sperm out with hand . i was doing from many days ago. now i stopped it . but my timing of sperm out is very short. i invented it when i spend close time with my girlfriend. i have taken some herbal product from bangladeshi company Hamdard. but i did not get any result. now how my timing of sperm out can be increased?
Asked On : Fri, 11 Jan 2013
Answers:  1 Views:  962
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Emergency Medicine Specialist 's  Response
major causes of premature ejaculation is psychogenic ---
first of all you stop to masturbate .there is many simple non medicinal therapy for premature ejaculation like-
condom,stop and start technigue, squeeze method,
if the problem persist then there is lot of medicine for it like confido, dapoxitine, clomipramine but you should avoid them
Answered: Mon, 21 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor